# SDR SWAA2022013154582

- Difficulty date: December 20, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 58,901 hours, 34,794 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Bracket
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY STATION 540 SUPPORT BRACKET OF THE BLEED DUCT ON INTERNAL AREA OF ACCESS PANEL 192CL AT LOWER FUSELAGE ; 2021-577193 / [01] REPLACED FRONT BRACKET OF THE BLEED DUCT ON INTERNAL AREA OF ACCESS PANEL 192CL IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM B737-700 51-40-02.; [02] REPLACED FRONT BRACKET OF THE BLEED DUCT ON INTERNAL AREA OF ACCESS PANEL 192CL IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM B737-700 51-40-02.
